| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a power (battery life w/ damage) issue.It was alleged that the battery compartment was cracked and there was an intermittent battery life.There was no allegation of an adverse event associated with this complaint.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 16-aug-2019 with the following findings: the pump was returned with a cracked battery compartment and stripped battery cap threads.Due to pump and cap damage, the battery cap was unable to tighten securely.A replace battery alarm was duplicated when confirming the verified screen due to the loose battery cap.The pump electrical current draws were tested and were within specifications.